# SDR DALA13000090928

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 64,264 hours, 48,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT BOTH OF THE AFT OVERWING OVERHEAD EMERGENCY EXIT SIGNS WERE INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
